Extra Strength temporarily reduce fevers and relieves minor pain, due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an exceptional safety profile. Tylenol Extra Strength Caplets, 500 Mg,
Ingredients: Active: Acetaminophen Inactive: Carnauba Wax, Castor Oil, Cellulose, Corn Starch, FD&C Red #40, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Sodium Starch Glycolate, Titanium Dioxide.
Dosage: Directions. do not take more than directed (see overdose warning). Adults and children 12 years and over. take 2 caplets every 6 hours while symptoms last. do not take more than 6 caplets in 24 hours, unless directed by a doctor. do not use for more than 10 days unless directed by a doctor. Children under 12 years. ask a doctor
Instructions: WARNINGS. LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if you take. more than 4,000 mg of acetaminophen in 24 hours. with other drugs containing acetaminophen. 3 or more alcoholic drinks every day while using this product. ALLERGY ALERT: acetaminophen may cause severe skin reactions. Symptoms may include:. skin reddening. blisters. rash. If a skin reaction occurs, stop use and seek medical help right away. DO NOT USE. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. if you are allergic to acetaminophen or any of the inactive ingredients in this product. ASK A DOCTOR BEFORE USE IF YOU HAVE liver disease. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE taking the blood thinning drug warfarin. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. OVERDOSE WARNING: In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. OTHER INFORMATION. DO NOT USE IF CARTON IS OPENED OR NECK WRAP OR FOIL INNER SEAL IMPRINTED WITH "TYLENOL" IS BROKEN OR MISSING